# SDR SWAA2023120516824

- Difficulty date: November 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING BAY AFT BULKHEAD STA 663 UPPER ANGLE CRACKED AT LBL 10.<[01] ACCOMPLISHED REPAIR OF LEFT AIR CONDITIONING BAY AFT BULKHEAD STA 663 UPPER ANGLE AT LBL 10 AS PER SRM 57-10-10-2R-5.;[02] VERIFIED STEP 1.
